# SDR SWIA202157368

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RAD ALT ANTENNA DOUBLER BETWEEN FS 1000.00 - 1015.00, STGR 27 - 26L   (C-CHECK RO 4/3/2021)    REMOVED 2EA. CORRODED SHIMS ON RAD ALT ANTENNA DOUBLER AND INSTALLED 2EA NEW SHIMS WITH PN MM670-70327-001 AND MM670-70329-001 WERE INSTALLED ON RAD ANTENNA DOUBLER BETWEEN FS 1000.00 - FS 1015.00, STGR 27LH - STGR 26LH I.A.W. REF CRJ700 SRM 51-42-06-001-001-A01
